# SDR DALA2021072904285

- Difficulty date: July 28, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N331NB
- Make and model: Airbus A319-114
- Aircraft serial: 1567
- Aircraft time: 41,244 hours, 21,314 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMELL OF WET SOCKS WITH APU AIR ON.   COMPLIED WITH DIRTY SOCK SMELL PER AMDS 0550-2002. ALSO PERFORMED DE-CONTAMINATION PER WORK-CARD 2100-2005.(7889314)
